Side Effects from Flexeril

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Spatchie
Regular Member


Date Joined Apr 2008
Total Posts : 84
   Posted 4/15/2009 10:27 AM (GMT -6)   
One week after taking flexeril and my ears started ringing.  I also developed a twitch in my eyelid.  I've had the ringing and the twitch everyday for 7 days now.  I just stopped taking the flexeril last night.  Anyone els have these side effects?
 
~Ang~
coping with fibro since July 2004
Officially diagnosed with fibro and restless leg - March 2009
Mother to two wonderful kids, born 1999 and 2002


Piercings
Regular Member


Date Joined Aug 2008
Total Posts : 326
   Posted 4/15/2009 1:06 PM (GMT -6)   
I personally don't notice it unless I take the full dose prescribed to me. But it's more than I need so I don't. If I take the full dose the only thing that really happens is that I become sleepy and lethargic.
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, March 29, 2017 3:11 PM (GMT -6)
There are a total of 2,783,842 posts in 305,942 threads.
View Active Threads


Who's Online
This forum has 152239 registered members. Please welcome our newest member, Gemini1972.
510 Guest(s), 14 Registered Member(s) are currently online.  Details
mirowpl, Lioness1, Celeste15, Hobart, BabsBunny, hornet599, Purrrsiankitty, soulbreaker10, Girlie, 142, Redwing57, TummyBunny, Traveler, afiya4health


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer